MathSciNet Relay Station
MathSciNet bibliographic data
MR585343 65D30 (68-04)
Amos, Donald E. Computation of exponential integrals. ACM Trans. Math. Software 6 (1980), no. 3, 365–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement